Research Repository

Companions of Hermite-Hadamard Inequality for Convex Functions (II)

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Gomm, Ian (2014) Companions of Hermite-Hadamard Inequality for Convex Functions (II). Proyecciones Journal of Mathematics, 33 (4). 349 - 367. ISSN 0716-0917

[img] Text
art01.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial.

Download (200kB)
Item Type: Article
Uncontrolled Keywords: Hermite-Hadamard inequality; Convex functions; Special means
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 30 Sep 2015 01:29
Last Modified: 20 Aug 2019 02:15
URI: http://vuir.vu.edu.au/id/eprint/26767
DOI: https://doi.org/10.4067/S0716-09172014000400001
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar